Sunday, April 27, 2008

Left leg issues a red card - again!


Oh dear, oh dear! My left leg threw a wobbly during allegro in today's class and again it was during a sequence involving Assembl├ęs - where the dancer takes off from one leg, landing on two feet. I felt the same unpleasant sharp "twinge" and had to leave class and get some ice for it as soon as possible.

Fortunately this really is a strain and not the same level of severity as to the right leg. It is just really unnerving for me because I do not know how badly it will hurt, or take to recover afterwards.

There are definite factors at play which are increasing the probability of injury:

· Muscles sore from the class/day before
· Repeating the same exercises continuously or doing too much of the same thing
· Being pre-menstrual

I am seriously fed-up with this going on, and may have to think about how much allegro I do just at the moment. That, and listen carefully to when my body is saying it is sore and tired and please go easy.

1 comment:

Unknown said...

cyclosporine eye drop is employed to grow tear creation in people with a dry eye condition. It is in a type of drug called immunomodulators. It works by diminishing expanding in the eye to take into consideration tear output. Hold the dropper straight over your eye and place one drop into the bag. Look downward, gently close your eyes, and place one finger at the corner of your eye. Apply gentle pressure for 1 to 2 minutes before opening your eyes. This will prevent the medication from draining out.